Thread: Nolva question
05-11-2005, 11:24 AM #1
I am taking 20mg/day of Nolvadex , not as PCT, but by itself to lower estrogen, and help get rid of some estrogen fat, and puffiness. Its been working great plus I feel an increase in test also.
How long should I take these? and is there any type of effect that will happen when I stop taking them? I planned on taking them for 4 weeks. Thank you.
05-11-2005, 11:25 AM #2
Is that all you are taking?
05-11-2005, 11:29 AM #3
Yes. I am not ready for a cycle. I took one about 7 months ago Dbol +deca , but I didnt now sh*t at the time, and did it all wrong. Now I just take this to lower estrogen fat. I tried 6oxo first, and it didnt do anything, but this is my 4th day on Nolva, and as of yesterday, I have felt and seen the differance.
05-11-2005, 11:33 AM #4
Never heard of anyone doing this, so i will bump and see what others think. 4 weeks is fine though. No sides should occur when you stop taking it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)